# SDR DL72S951424

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK IN FUSELAGE SKIN JUST AFT OF R-3 WINDOW.  FOUND AT D-2 LETTER CHECK.  REPAIRED PER SRM 53-30-3 FIG 8.
